# SDR JIKA2017102500001

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N566UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT566
- Aircraft time: 25,118 hours, 25,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2784153007
- Condition: Contaminated
- Location: Cockpit Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  THE PILOT INCREASED THE CABIN TEMPERATURE SETTING TO HOT AND NOTED SMOKE IN THE COCKPIT A FEW MOMENTS LATER. T DUMPED CABIN PRESSURE TO EXPEL THE SMOKE, DECLARED AN EMERGENCY AND LOWERED THE CABIN TEMPERATURE SETTING. SMOKE WAS NO LONGER NOTED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED A RIGHT CONSOLE TUBING OUTLET CONNECTION AND PERFORMED GROUND OPERATIONAL CHECK WITH THE CABIN TEMPERATURE SETTINGS IN THE HOT POSITION. SMOKE FROM THE RIGHT SIDE CONSOLE TUBING WAS NOTED FOR A FEW MINUTES AND THEN STOPPED.  NO FURTHER OBVIOUS DEFECTS WERE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE. THE SMOKE SEEMED COME FROM AN OILY PRESERVATIVE ON THE RIGHT CONSOLE  TUBING.
